# SDR VTZA98324

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- Engine: Garrtt TPE3311
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Light
- Part number: 8937421
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6324 - EWR-IAD - DURING CRUISE, AIRCRAFT MADE UNSCHEDULED LANDING DUE TO RT ENGINE OIL CONTAMINATION WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  AIRCRAFT FERRIED TO LAND.  MAINTENANCE INSPECTED AND REMOVED, CLEANED AND REINSTALLED RT ENGINE CHIP DETECTOR.  OPS CHECKED OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
